# SDR 2003FA0000001

- Difficulty date: November 26, 2002
- Submitted: January 2, 2003
- Operation: General aviation
- Aircraft: N9815Z
- Make and model: Cessna U206G
- Aircraft serial: U20606678
- Engine: Cont IO520F
- System (JASC): 2421 · AC Generator-Alternator
- Part: Thru Bolt
- Part number: MDW100211
- Condition: Undertorqued
- Location: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ALTERNATOR THROUGH BOLTS SECURING THE FRONT CASE HALF TO THE REAR  CASE HALF WERE FOUND TO HAVE BACKED OUT, ALLOWING THE CASE HALVES TO SEPARATE APPROXIMATELY .1250 INCH.  THE THROUGH BOLT RETAINERS AND SAFETY WIRE WERE STILL IN PLACE.  THE ALTERNATOR HAD A MANUFACTURING DATE OF 02/00.  THIS IS ONE OF TWO CONDITION REPORTS FILED FROM THIS REPAIR STATION WITH THE SAME DEFICIENCY AND MANUFACTURING DATE.  IT IS SUSPECTED THAT THE CASE HALF THROUGH BOLTS WERE NOT TORQUED TO THE PROPER SPECIFICATION.
